# SDR DALA2019060873463

- Difficulty date: June 6, 2019
- Submitted: June 9, 2019
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 7,841 hours, 717 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Frame 81
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANGING A CEILING PANEL IN THE AFT CARGO BAY MAINTENANCE NOTED DAMAGE TO THE PASSENGER COMPARTMENT FLOOR BEAM PN V5347518129800 AT FR 81 (BETWEEN RH Y1780 & RH Y2215) AND A BRACKET ATTACHED TO THE BEAM IN THE AREA. THE DAMAGE CONSISTS OF A CRACK (APPROXIMATELY 7.5 IN LENGTH) IN THE LOWER FLANGE. REMOVED DAMAGE AREA, PERFORMED HIGH FREQUENCY EDDY CURRENT, INSTALLED REPAIR STIFFENERS, ANGLES AND FILLER PER ER/A 578692-14. LP 1110301
